Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anxiety and Stress Disorders

Effexor

08/07/2008

Question:

was on effexer for six or so monthes for depression.went off about two three weeks later devloped anxiety,am off exffer now 3 mo. still have anxiety,don`t really have anymore fears then before,could this be from effexer?

Answer:

If it is related to venlafaxine (Effexor) it would be an unusual presentation of a discontinuation syndrome. It is likely that is a reemergence of anxiety that is more evident with the disappearance of depressive symptoms. Other factors including psychosocial one's are equally a possibility. It appears to me that these symptoms might require a more in-depth evaluation to be sure.

For more information:

Go to the Anxiety and Stress Disorders health topic, where you can:

Response by:

Nicholas A Votolato, RPh BCPP Nicholas A Votolato, RPh BCPP
Formerly:
Introductory Clinicxal Psychopharamcology
Advanced Clinical Psychopharmacology
Clinical Pharmacokinetics
Clinical Therapetics
College of Medicine
The Ohio State University